View : 28 Download: 0

Weyl's theorem for operators with a growth condition and Dunford's property (C)

Title
Weyl's theorem for operators with a growth condition and Dunford's property (C)
Authors
Jeon I.H.
Ewha Authors
전인호
Issue Date
2002
Journal Title
Indian Journal of Pure and Applied Mathematics
ISSN
0019-5588JCR Link
Citation
vol. 33, no. 3, pp. 403 - 407
Indexed
SCIE; SCOPUS WOS scopus
Abstract
K. Oberai showed that Weyl's theorem holds for spectral operators of finite type on Banach space. In this paper we generalize this to a class of operators with a growth condition and Dunford's property (C).
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE